# SDR FDEA201309062149

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381291400000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK THIRD IN FROM LT OTBD SIDE HAS SIGNS OF COROSION  IN CENTER RAIL BETWEEN FRAMES 52-54.  SEAT TRACK REPLACED IAW DWG NR A53812914  AND SRM 51-40-21  REPAIR CLASSIFIED AS MAJOR.
